MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 14; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL ADVANCE SERENITY¿ 14; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number SER14-120-20-40
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The balloon catheter was used during an angioplasty procedure.The balloon burst during inflation.A hole in the balloon was created distally.The reported issue was attributed to heavy plaque calcification of the target vessel.No segments of the device remained inside the patient.The patient did not require any additional procedures.The patient did not experience any adverse effects.There was no reported patient delay.
 
Additional Manufacturer Narrative
H3: the balloon catheter was returned in two segments for analysis.Analysis confirmed the reported issue.The balloon burst and separated near the distal tip.
 
Event or Problem Description
Additional information received from the distributor indicated the device was prepped per ifu.There was no indication of damage to the device during preparation.The site denied maintaining negative pressure during loading and advancement to the target lesion.There was moderate stenosis.The balloon rupture occurred after the second inflation.The reported event did not impact the procedure as a competitor balloon was then used.No medical interventions were required.

Brand Name
ADVANCE SERENITY¿ 14
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key20200180
Report Number3005994106-2024-00012
Device Sequence Number6880286
Product Code LIT
UDI-Device Identifier05391525784380
UDI-Public05391525784380
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSER14-120-20-40
Device Lot Number22400949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale